# SDR ASAA2023052243365

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 35,538 hours, 11,232 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Condition: Leaking
- Location: Nr 1 Eng Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG LEAKING FUEL. GROUNDED - YES.  FOUND RIGHT VSV DRAIN LEAKING FUEL. OBSERVED 20 DROPS PER MINUTE FROM #1 ENGINE RIGHT VSV DRAIN LINE DURING IDLE LEAK CHECK. PER B737-900 AMM 71-71-00-200-801-F00 PARA (G)(1) PER FIGURE 605 (LESS THAN 90 DPM). REMOVED #1 ENG VSV RH SIDE IAW AMM 75-31-01-000-802-F00. INSTALLED #1 ENG RIGHT VSV ACTUATOR PER AMM 75-31-01-400-802-F00.
